The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 4


Contents: J. Approx. Theory, Volume 85, Number 2, May 1996
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Paul Nevai (nevai@math.ohio-state.edu)
Guest





PostPosted: Wed Dec 04, 2002 9:52 am    
Subject: Contents: J. Approx. Theory, Volume 85, Number 2, May 1996
Reply with quote

Contents: J. Approx. Theory, Volume 85, Number 2, May 1996

Fang Gensun
Whittaker--Kotelnikov--Shannon sampling theorem and aliasing error
115--131

Peter Borwein and Tam'as Erd'elyi
Newman's inequality for M"untz polynomials on positive intervals
132--139

Franz Peherstorfer and Robert Steinbauer
Orthogonal polynomials on arcs of the unit circle, I
140--184

Keiji Izuchi, Hiroyuki Tagaki, and Seiji Watanabe
Sequential BKW--operators and function algebras
185--200

Kang Zhao
Simultaneous approximation and quasi-interpolants
201--217

George C. Kyriazis
Approximation orders of principal shift-invariant spaces generated by
box splines
218--232

Note

Vladimir Operstein
Full M"untz theorem in $L_p[0,1]$
233--235
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024912 seconds : 18 queries executed : GZIP compression disabled